Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 259, NWS Fort Worth, TX

May 2, 20115 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 2, 2011, 2:06 AM CDT for 5 counties in Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2011, 2:06 AM CDT (07:06 UTC)
Expired
May 2, 2011, 3:00 AM CDT
In force
54 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Jack County, TX, Palo Pinto County, TX, Parker County, TX, Tarrant County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 60 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
620 m²/s²
Significant tornado parameter
0.0
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

352 
WUUS54 KFWD 020706
SVRFWD
TXC237-363-367-439-497-020800-
/O.NEW.KFWD.SV.W.0259.110502T0706Z-110502T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
206 AM CDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JACK COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
  PARKER COUNTY IN NORTH CENTRAL TEXAS...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 300 AM CDT

* AT 206 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 12 MILES SOUTH OF MINERAL WELLS...AND MOVING 
  NORTHEAST AT 45 MPH. OTHER STORMS MOVING THROUGH THE WARNING AREA 
  WILL HAVE THE POTENTIAL TO PRODUCE UP TO GOLF BALL SIZE HAIL AS 
  WELL. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MINERAL WELLS AROUND 215 AM
  COOL AND MINERAL WELLS STATE PARK AROUND 220 AM
  WEATHERFORD...HUDSON OAKS AND ANNETTA AROUND 235 AM
  POOLVILLE...WILLOW PARK AND ALEDO AROUND 240 AM
  BOONSVILLE AROUND 245 AM

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 38 AND 68...
I-20 BETWEEN MILE MARKERS 382 AND 454...
I-30 BETWEEN MILE MARKERS 1 AND 31...
I-820 BETWEEN MILE MARKERS 1 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

&&

LAT...LON 3293 9849 3316 9803 3318 9738 3299 9739
      3298 9703 3256 9702 3255 9806 3254 9817
      3261 9818 3270 9824
TIME...MOT...LOC 0706Z 234DEG 38KT 3268 9812

$$
2 follow-up statements
363 
WWUS54 KFWD 020734
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
234 AM CDT MON MAY 2 2011

TXC237-363-367-439-497-020800-
/O.CON.KFWD.SV.W.0259.000000T0000Z-110502T0800Z/
JACK TX-WISE TX-PALO PINTO TX-PARKER TX-TARRANT TX-
234 AM CDT MON MAY 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR TARRANT...PARKER...EASTERN PALO PINTO...SOUTHERN WISE AND
SOUTHEASTERN JACK COUNTIES...

AT 234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 8 MILES NORTHWEST OF WEATHERFORD...MOVING NORTHEAST
AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  POOLVILLE...WILLOW PARK AND ALEDO AROUND 240 AM CDT...
  BOONSVILLE AROUND 245 AM CDT...
  SPRINGTOWN...BENBROOK AND CROWLEY AROUND 250 AM CDT...
  RENO...SANCTUARY AND AZLE AROUND 255 AM CDT...

LAT...LON 3288 9837 3316 9803 3316 9766 3276 9703
      3257 9705 3255 9806 3254 9817 3261 9818
TIME...MOT...LOC 0734Z 234DEG 38KT 3285 9783

$$
341 
WWUS54 KFWD 020752 RRA
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
252 AM CDT MON MAY 2 2011

TXC237-363-367-439-497-020803-
/O.EXP.KFWD.SV.W.0259.000000T0000Z-110502T0800Z/
JACK TX-WISE TX-PALO PINTO TX-PARKER TX-TARRANT TX-
252 AM CDT MON MAY 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR TARRANT...PARKER...EASTERN
PALO PINTO...SOUTHERN WISE AND SOUTHEASTERN JACK COUNTIES EXPIRES AT
300 AM CDT...

AT 253 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE.

LAT...LON 3288 9837 3316 9803 3316 9766 3276 9703
      3257 9705 3255 9806 3254 9817 3261 9818
TIME...MOT...LOC 0753Z 234DEG 38KT 3297 9764

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 11:40 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, May 1, 11:40 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1140 PM CDT SUN MAY 1 2011

.AVIATION...
LITTLE CHANGE TO PREVIOUS TRENDS ON 00Z TAF FORECAST...AS SHOWERS
AND THUNDERSTORMS WILL CONTINUE OVERNIGHT AND INTO THE MID MORNING
HOURS MONDAY ACROSS MAINLY THE D/FW TERMINALS...THOUGH BROUGHT
MENTION INTO WACO BY DAYBREAK OR 11Z MONDAY...AS BEST FORCING
REMAINS JUST NORTH OF THAT AIRPORT.

LOOK FOR MVFR CONDITIONS TO GO IFR OCCASIONALLY ON BOTH VSBY AND
CIGS WITH RAINS AFTER 09Z OR 4 AM AT D/FW TERMINALS...WITH IFR
CIGS OCCURRING AT WACO BY 11Z. AFTER 18Z/MIDDAY MONDAY...MAIN
UPPER ENERGY FINALLY BEGINS ACCELERATING EAST ACROSS OK/KS/N TX
WITH A GRADUAL IMPROVEMENT TO LOW MVFR AND JUST OCCASIONAL LIGHT
RAIN AFTERWARD...WITH AN IMPROVEMENT TO HIGH MVFR/025 FT AFTER 00Z
OR 7 PM MON EVENING.

NORTH FLOW AROUND 10 KTS UNTIL MID MORNING MONDAY...THEN AROUND 15
KTS WITH OCCASIONAL GUST TO 20 KTS DURING THE AFTERNOON...BECOMING
NW 7-10 KTS TUES EVENING.

CONFIDENCE RELATIVELY HIGH THROUGH MID MORNING MONDAY...THEN JUST
MODERATE AFTERWARD ON TRENDS AS ANY SLOWING OR SPEEDING UP OF THE
UPPER DISTURBANCE COULD RESULT IN CHANGES IN FUTURE FORECASTS.

05/

&&

.UPDATE...
RADAR CONTINUES TO SHOW CONVECTION DEVELOPING OVER THE SOUTHWESTERN
COUNTIES AND SPREADING NORTHEAST WITH STRONGER SHOWERS AND
THUNDERSTORMS FROM THE METROPLEX TO SHERMAN...BONHAM AND PARIS.
THIS CONVEYOR BELT IS EXPECTED TO PERSIST OVERNIGHT AND MAY TILT A
LITTLE MORE WEST TO EAST IN THE LATE NIGHT HOURS. ADDITIONAL
DEVELOPMENT TO OUR SOUTHWEST CONTINUES TO BE INDICATED BY MOST
DETERMINISTIC MODELS AS THE UPPER LOW BEGINS TO MOVE EAST. HAVE
ADJUSTED POPS TO MATCH CURRENT AND EXPECTED TRENDS OVERNIGHT. ECHO
TRAINING MAY CAUSE SOME FLOODING PROBLEMS LATER TONIGHT AND MONDAY
MORNING.

THE COLD FRONT HAS MOVED SOUTH OUT OF THE CWA WITH TEMPERATURES
HOVERING IN THE 40S. LOOKS LIKELY NEW RECORD LOW TEMPERATURE FOR MAY
2TH WILL BE SET AT DFW BY DAYBREAK. CURRENT RECORD IS 44 DEGREES IN
1974. 75

&&

.PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 1 2011/
A COLD FRONT WILL CONTINUE TO MOVE SOUTH THROUGH NORTH TEXAS LATE
THIS AFTERNOON. THERE WILL STILL BE A SMALL THREAT OF SUPERCELL
STORMS ALONG AND AHEAD OF THE BOUNDARY OVER THE SOUTHEAST COUNTIES
UNTIL THE FRONT PASSES. WE WILL LEAVE THE TORNADO WATCH IN PLACE
BUT WILL CANCEL IT AFTER THE FRONT MOVES SOUTH OF THE REGION.
ELEVATED SHOWERS AND THUNDERSTORMS WILL BE ONGOING THROUGH THE
EVENING AND SHOULD EVEN INCREASE IN COVERAGE OVERNIGHT AS LARGE
SCALE LIFT FROM AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM
INCREASES AND ISENTROPIC LIFT ALSO INCREASES. THERE WILL BE A
THREAT OF SEVERE THUNDERSTORMS OVERNIGHT WITH HAIL BEING THE
PRIMARY HAZARD. MOISTURE WILL CONTINUE TO BE LIFTED OVER THE COLD
FRONT ON MONDAY AND SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL BE LIKELY. RAIN AND THUNDERSTORM CHANCES WILL
END FROM NORTHWEST TO SOUTHEAST MONDAY NIGHT AS THE UPPER LEVEL
TROUGH AXIS MOVES EAST OF THE REGION AND SUBSIDENCE INCREASES.
THERE WILL BE A THREAT OF LOCALLY HEAVY RAINFALL TONIGHT THROUGH
MONDAY...ESPECIALLY IN THE NORTHEAST ZONES. HOWEVER...SINCE
RAINFALL AMOUNTS THROUGH THIS AFTERNOON HAVE BEEN LIGHT IN THE
NORTHEAST...THE THREAT OF FLASH FLOODING HAS DECREASED WITH THIS
EVENT. THEREFORE...NO FLOOD/FLASH FLOOD WATCH WILL BE NECESSARY.

THE REMAINDER OF THE WEEK THROUGH THE WEEKEND SHOULD BE RAIN FREE
AND RELATIVELY QUIET WITH DRY WEST TO NORTHWEST FLOW ALOFT AND A
SLOW RETURN OF LOW LEVEL MOISTURE. THE LOW LEVELS OF THE
ATMOSPHERE WILL MOISTEN UP LATE IN THE WEEKEND AS A LOW PRESSURE
SYSTEM DEEPENS IN THE WEST. IT APPEARS THAT MOST OF THE ENERGY
WITH THIS SYSTEM WILL STAY NORTH OF THE FORECAST AREA BUT SOME LOW
THUNDERSTORM CHANCES MAY RETURN ON SUNDAY AS A COLD FRONT
APPROACHES FROM THE NORTH. FOR NOW WILL ONLY INCLUDE 10 PERCENT
POPS AS THE TIMING OF THE FRONT IS STILL VERY UNCERTAIN.

TEMPERATURES TONIGHT THROUGH TUESDAY MORNING WILL BE VERY COOL
WITH LOWS TONIGHT AND MONDAY NIGHT IN THE 40S...EXCEPT FOR SOME
30S IN THE NORTH AND WEST. IT DOES NOT LOOK LIKE A FREEZE WILL
OCCUR BUT A FEW SPOTS BY REACH THE MID 30S...ESPECIALLY EARLY
TUESDAY MORNING. HIGHS MONDAY WILL BE MAINLY IN THE 40S AND 50S. A
WARMING TREND IS EXPECTED TUESDAY AFTERNOON THROUGH THE REMAINDER
OF THE WEEK AS CLOUDS CLEAR AND SOUTHERLY WINDS RETURN.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  43  53  43  69  49 /  80  80  40   5   0
WACO, TX              44  58  43  68  45 /  70  70  40   5   0
PARIS, TX             43  51  43  64  44 /  80  80  50   5   0
DENTON, TX            40  51  40  70  44 /  80  70  30   5   0
MCKINNEY, TX          43  53  38  67  42 /  80  80  40   5   0
DALLAS, TX            43  54  44  67  50 /  80  80  40   5   0
TERRELL, TX           44  53  43  66  45 /  70  80  50   5   0
CORSICANA, TX         45  56  44  66  47 /  60  70  50   5   0
TEMPLE, TX            46  57  42  68  44 /  60  60  40   5   0
MINERAL WELLS, TX     42  51  37  68  42 /  80  70  20   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/75
Hazardous weather outlook, May 1, 7:25 PM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT SUN MAY 1 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
725 PM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH THE
OVERNIGHT HOURS...MAINLY SOUTHEAST OF A CISCO...MINERAL WELLS...
GAINESVILLE LINE. SOME STORMS MAY BECOME MARGINALLY SEVERE WITH
HAIL...FREQUENT LIGHTNING...AND LOCALIZED HEAVIER RAINFALL THE
MAIN HAZARDS. THE HEAVIER RAINS MAY RESULT IN STREET FLOODING AND
RISES ON SMALLER TRIBUTARIES OVERNIGHT...ALONG WITH LOCALIZED
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH EARLY TUESDAY
MORNING. IT WILL BE LESS FAVORABLE FOR SEVERE STORMS DUE TO MORE
STABLE CONDITIONS. HOWEVER...LOCALLY HEAVY RAINFALL AND FLOODING
WILL REMAIN POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT FOR HAIL
REPORTS ACROSS THE MAJORITY OF NORTH TEXAS.

05/

In the hours before

Local storm report, May 2, 1:22 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
122 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     HAIL             2 E UNIVERSITY PARK     32.87N  96.74W
05/02/2011  E1.25 INCH       DALLAS             TX   PUBLIC

            LAKE HIGHLANDS
Local storm report, May 2, 1:26 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
126 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     HAIL             WYLIE                   33.02N  96.55W
05/02/2011  E1.25 INCH       COLLIN             TX   TRAINED SPOTTER
Local storm report, May 2, 1:27 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
127 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     HAIL             1 N BENBROOK            32.69N  97.45W
05/02/2011  E1.75 INCH       TARRANT            TX   NWS EMPLOYEE

            NORTH BENBROOK
Local storm report, May 2, 1:40 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
140 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 AM     HAIL             3 W FORT WORTH          32.75N  97.39W
05/02/2011  E1.50 INCH       TARRANT            TX   PUBLIC

            WEST WORTH
Local storm report, May 2, 2:05 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
205 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     HAIL             DUBLIN                  32.08N  98.33W
05/02/2011  E1.75 INCH       ERATH              TX   LAW ENFORCEMENT
Local storm report, May 2, 2:06 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 AM CDT MON MAY 02 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     HAIL             GRAND PRAIRIE           32.75N  96.98W
05/02/2011  E1.75 INCH       DALLAS             TX   PUBLIC

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:03 PM CDTAreal Flood AdvisoryFWDDenton3 hr
May 1, 10:08 PM CDTSpecial Weather StatementFWDCollin37 min
May 1, 10:18 PM CDTSpecial Weather StatementFWDTarrant27 min
May 1, 10:36 PM CDTSpecial Weather StatementFWDHood, Johnson, Somervell54 min
May 1, 10:39 PM CDTAreal Flood AdvisoryFWDCollin3 hr
May 1, 10:43 PM CDTAreal Flood AdvisoryFWDFannin3 hr
May 1, 11:02 PM CDTSpecial Weather StatementFWDCollin58 min
May 1, 11:24 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant66 min
May 2, 12:04 AM CDTSpecial Weather StatementFWDEastland26 min
May 2, 12:06 AM CDTSpecial Weather StatementFWDErath24 min
May 2, 12:15 AM CDTSevere Thunderstorm WarningFWDEastland, Palo Pinto, Stephens60 min
May 2, 12:23 AM CDTSpecial Weather StatementFWDHamilton22 min
May 2, 12:27 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant47 min
May 2, 12:32 AM CDTSevere Thunderstorm WarningFWDErath, Hood43 min
May 2, 12:35 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton55 min
May 2, 12:42 AM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker48 min
May 2, 12:49 AM CDTSevere Thunderstorm WarningFWDEastland20 min
May 2, 1:03 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant57 min
May 2, 1:11 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens64 min
May 2, 1:15 AM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas54 min
May 2, 1:22 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath53 min
May 2, 1:30 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt60 min
May 2, 1:36 AM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hood, Somervell54 min
May 2, 1:47 AM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Lampasas, Mills58 min
May 2, 1:53 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Rockwall67 min
May 2, 2:27 AM CDTSevere Thunderstorm WarningFWDComanche, Erath33 min
May 2, 3:28 AM CDTSpecial Weather StatementFWDBosque32 min
May 2, 3:55 AM CDTSpecial Weather StatementFWDHamilton35 min
May 2, 4:02 AM CDTSpecial Weather StatementFWDBosque28 min
May 2, 4:32 AM CDTSpecial Weather StatementFWDHill28 min
May 2, 5:02 AM CDTSpecial Weather StatementFWDCoryell28 min
May 2, 5:47 AM CDTSpecial Weather StatementFWDHill28 min
May 2, 7:45 AM CDTRiver Flood WarningFWDDallas6 hr
May 2, 9:20 AM CDTAreal Flood AdvisoryFWDCollin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more3 hr
May 2, 12:14 PM CDTAreal Flood AdvisoryFWDCollin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more2 hr
May 2, 12:40 PM CDTRiver Flood WarningFWDCollin26 hr
May 2, 2:17 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Delta, Denton, Fannin, Grayson and 5 more4 hr
May 2, 3:15 PM CDTRiver Flood WarningFWDDallas29 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.